Welcome to the homepage of

    Dr.T.Karthick

    Indian Statistical Institute, Chennai Centre,
    110, Nelson Manickam Road, Aminjikarai,
    Chennai-600029, INDIA.



    Education:   M.Sc., M.Phil., Ph.D.

    Ph.D. Thesis: Vertex coloring and cliques of certain P6-free graphs and claw-free graphs. Indian Institute of Technology Madras (2010).

    Specialization:   Graph Theory, Graph Algorithms and Combinatorics.

    Research Interests:    Graph classes. Graph colorings and variations. Structure and algorithmic aspects in graphs.


    List of Publications:
  • M.Chudnovsky, T.Karthick, P.Maceli and F. Maffray, Coloring graphs with no induced five-vertex path or gem. arXiv:1810.06186 [math.CO].

  • T.Karthick and F. Maffray, Square-free graphs with no six-vertex induced path. In: 10th ICGT 2018. SIAM Journal on Discrete Mathematics, accepted.

  • T.Karthick, F. Maffray and L. Pastor, Polynomial cases for the vertex coloring problem, Algorithmica, 81 (2019) 1053–1074.

  • T.Karthick and F. Maffray, Coloring (gem,co-gem)-free graphs. Journal of Graph Theory, 89 (2018) 288–303.

  • T.Karthick and Suchismita Mishra, Chromatic bounds for some classes of 2K2-free graphs, Discrete Mathematics, 341 (2018) 3079–3088.

  • T.Karthick and Suchismita Mishra, On the chromatic number of (P6, diamond)-free graphs, Graphs and Combinatorics, 34 (2018) 677–692.

  • T.Karthick, Star Coloring of certain graph classes, Graphs and Combinatorics, 34 (2018) 109–128.

  • A.Brandstädt, E. M. Eschen, E. Friese and T. Karthick, Efficient domination for classes of P6-free graphs, Discrete Applied Mathematics, 223 (2017) 15–27.

  • T.Karthick and F. Maffray, Maximum weight independent sets in classes related to claw-free graphs, Discrete Applied Mathematics, 216 (2017) 232–239.

  • T.Karthick, Independent sets in some classes of Si,j,k-free graphs, Journal of Combinatorial Optimization, 34 (2017) 612–630.

  • T.Karthick, Structure of squares and efficient domination in graph classes, Theoretical Computer Science, 652 (2016) 38–46.

  • T.Karthick and F. Maffray, Maximum weight independent sets in (S1,1,3,bull)-free graphs, In:COCOON 2016, Lecture Notes in Computer Science, 9797 (2016) 390–392.

  • T.Karthick, Star chromatic bounds, In:ICGTA 2015, Electronic Notes in Discrete Mathematics, 53 (2016) 413–419.

  • T.Karthick and F. Maffray, Vizing Bound for the chromatic number on some graph classes, Graphs and Combinatorics, 32 (2016) 1447–1460.

  • T.Karthick, Independent sets in classes related to chair-free graphs, In:CALDAM 2016, Lecture Notes in Computer Science, 9602 (2016) 224–232.

  • T.Karthick and F. Maffray, Weighted independent sets in classes of P6-free graphs, In: 9th ICGT 2014. Discrete Applied Mathematics, 209 (2016) 217–226.

  • A.Brandstädt and T. Karthick, Weighted efficient domination in two subclasses of P6-free graphs, Discrete Applied Mathematics, 201 (2016) 38–46.

  • T.Karthick, Weighted independent sets in a subclass of P6-free graphs, Discrete Mathematics, 339 (2016) 1412–1418.

  • T.Karthick, New polynomial case for efficient domination in P6-free graphs, In:CALDAM 2015, Lecture Notes in Computer Science, 8909 (2015) 81–88.

  • T.Karthick, Note on equitable coloring of graphs, Australasian Journal of Combinatorics, 59 (2014) 251–259.

  • T.Karthick, On atomic structure of P5-free subclasses and maximum weight independent set problem, Theoretical Computer Science, 516 (2014) 78–90.

  • T.Karthick and C.R.Subramanian, Star coloring of subcubic graphs, Discussiones Mathematicae Graph Theory, 33 (2013) 373–390.

  • M.Basavaraju, L. S. Chandran and T. Karthick, Maximum weight independent sets in hole- and dart-free graphs, Discrete Applied Mathematics, 160 (2012) 2364–2369.

  • T.Karthick and F. Maffray, A characterization of claw-free b-perfect graphs, Discrete Mathematics, 312 (2012) 324–330.

  • N.R.Aravind, T. Karthick and C. R. Subramanian, Bounding χ in terms of ω and Δ for some classes of graphs, Discrete Mathematics, 311 (2011) 911–920.

  • S.A.Choudum and T. Karthick, Maximal cliques in {P2∪P3, C4}-free graphs, Discrete Mathematics, 310 (2010) 3398–3403.

  • S.A.Choudum and T. Karthick, First-fit coloring of {P5, K4-e}-free graphs, Discrete Applied Mathematics, 158 (2010) 620–626.

  • S.A.Choudum, T. Karthick and M. A. Shalu, Linear chromatic bounds for a subfamily of 3K1-free graphs, Graphs and Combinatorics, 24 (2008) 413–428.

  • S.A.Choudum, T. Karthick and M. A. Shalu, Perfect coloring and linearly χ-bound P6-free graphs, Journal of Graph Theory, 54 (2007) 293–306.

    Edited Volumes:
  • A. M. Hinz, S. Arumugam, R. Balakrishnan, S. Francis Raj, T. Karthick, K. Somasundaram, X. Zhu, Special Issue of International Conference on Graph Theory and its Applications (ICGTA 2015). Electronic Notes in Discrete Mathematics (Elsevier), Volume 53 (2016).

    Manuscripts:
  • F. Bonomo, S. A. Choudum and T. Karthick, On b-perfect graph conjecture and forbidden subgraphs, Presented in "8th French Combinatorial Conference (2010)", France, and in "International Workshop on Graph Theory and its Applications (2010)", Trichy, India.